0
2013
Impact Factor

    On elliptic coordinates on the Lie algebra $e(3)$

    2006, Vol. 2, No. 3, pp.  347-352

    Author(s): Tsiganov A. V.

    Elliptic coordinates on the dual space to the Lie algebra $e(3)$ are introduced. On the zero level of the Casimir function, these coordinates coincide with the standard elliptic coordinates on the cotangent bundle to the two-dimensional sphere. The possibility of use of these coordinates in the theory of integrable systems is discussed.
    Keywords: elliptic coordinates, integrable systems, separation of variables
    Citation: Tsiganov A. V., On elliptic coordinates on the Lie algebra $e(3)$, Rus. J. Nonlin. Dyn., 2006, Vol. 2, No. 3, pp.  347-352
    DOI:10.20537/nd0603007


    Download File
    PDF, 138.72 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License